# SDR GLBA2001015

- Difficulty date: January 28, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 13,181 hours, 20,186 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Loose
- Location: Squat Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO BLOCK, WILL NOT PRESSURIZE.  INSPECTED FOUND LOOSE CONNECTION ON SQUAT SWITCH.  TIGHTENED, OPS CHECKED SYSTEM GOOD.
